# SDR ORJA98185

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH, ROWS 19-21, AIRCRAFT RIGHT, CAME ON IN FLIGHT.  STAYED ON 30 MINUTES AND WENT OUT.  LIGHTS DO NOT TEST ON GROUND AT ORD.  REPLACED BATTERY/CHARGER PACK FOR EMERGENCY FLOOR PATH LIGHTS AT RENO 21, SEAT F IAW BRUCE INDUSTRIES MM400-079.  OPS CHECKED NORMAL.  (M)
